The identifiability of the mixed proportional hazards competing risks model
Jaap Abbring and
Gerard van den Berg
Journal of the Royal Statistical Society Series B, 2003, vol. 65, issue 3, 701-710
Abstract:
Summary. We prove identification of dependent competing risks models in which each risk has a mixed proportional hazard specification with regressors, and the risks are dependent by way of the unobserved heterogeneity, or frailty, components. We show that the conditions for identification given by Heckman and Honoré can be relaxed. We extend the results to the case in which multiple spells are observed for each subject.
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (105)
Downloads: (external link)
https://doi.org/10.1111/1467-9868.00410
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:65:y:2003:i:3:p:701-710
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().